MathSciNet Relay Station
MathSciNet bibliographic data
MR693063 68C25 (12-03 12F99)
Baur, Walter; Strassen, Volker The complexity of partial derivatives. Theoret. Comput. Sci. 22 (1983), no. 3, 317–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement